# SDR ASAA2021102536404

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,647 hours, 15,322 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE WE LOST VNAV GUIDENCE AN THE #1 FMC AND BOTH FMC'S WENT BLANK. WE HAD A VTK ON DISPLAY #1. AFTER A BREIF PERIOD ALL SYSTEMS WERE RESTORED. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 "FMC DOES NOT OPERATE" NO FAULTS NOTED, NO HISTORY, OK FOR SERVICE.
